# SDR CALA2024101600847

- Difficulty date: October 13, 2024
- Submitted: October 16, 2024
- Operation: Air carrier
- Aircraft: N66837
- Make and model: Boeing 737924ER
- Aircraft serial: 60122
- Aircraft time: 32,409 hours, 11,750 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Control Panel
- Part number: 90195002
- Part serial: 612
- Condition: Faulted
- Location: Overheat Detect
- Part time: 78,919 hours, 78,919 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ENG1 OVHT DOESNT ILLUMINATE DURING TEST REQUEST MEL FOR #1 ENG FIRE LOOP B. LOOP A TESTS NORMAL. HAS HISTORY. MEL 2602C PREVIOUS DEFERRAL REOPENED SEE L/P 9541792 FOR ENG #1 LOOP B REOPENED FOR FURTHER TROUBLESHOOTING PER TOMCENGINE 1 OVERHEAT LIGHT DOES NOT ILLUMINATE DURING FIRE TEST REQUESTING PLACARD ON ENGINE 1 LOOP B PLACED LOOP B ON MEL.   PANEL, CONTROL, OFF 29-2615-9-0001 0612 ON 29-2615-9-0001 2970 PERFORMED FIM TASK 26-10 TASK 810 AND REPLACED FIRE OVERHEAT DETECTION MODULE CONTROLLER IAW 26-10-01 ,OPERATIONAL TEST PASSED NO FAULTS IS FOUND IAW MM 26-11-00-710-801 .   PERFORMED FIM TASK 26-10 TASK 810 AND REPLACED FIRE OVERHEAT DETECTION MODULE CONTROLLER IAW 26-10-01 ,OPERATIONAL TEST PASSED NO FAULTS IS FOUND IAW MM 26-11-00-710-801 . ENG. AND APU FIRE/OVHT TEST OPS CHECKS GOOD AFTER RPL OF APU AND ENG. FIRE DET PANEL AND ENG/APU FIRE DET. MODULE.
